Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Prolonged periods, BV, slight bleeding, brown blood. Using gel. Treatment?

Right so the thing is I had my period for a month so I decided to go to the doctor and she told me that I had BV. Im being treated with a gel but have noticed that I am still bleeding but only whenever I use tissue to see if theres blood in there or not and sometimes there are tiny little specks of brown blood when I do this.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Prolonged spotting can occur due to many causes. Like:
-Hormonal imbalance
-Local causes like cervical erosion
-Uterine causes like fibroids
-General causes like thyroid hormonal abnormality etc.
But as your doctor told that you are having bacterial vaginosis and you are having spotting only when you wipe, there is more possibility for local causes.
Pelvic infection can sometimes lead to cervical erosion etc and that can present with spotting.
So you once again consult your doctor and get examined.
Then depending on the cause treatment can be taken.
Sometimes cryotherapy etc can help in healing local lesions.
Take care.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor